Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 87, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Dec 18, 2021, 7:10 AM EST. It took effect at Dec 18, 2021, 9:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2021, 7:10 AM EST (12:10 UTC)
- In effect from
- Dec 18, 2021, 9:00 PM EST
- Expired
- Dec 20, 2021, 2:54 AM EST
- In force
- 30 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
135 WHUS71 KGYX 181210 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 710 AM EST Sat Dec 18 2021 ANZ150-152-154-190215- /O.EXP.KGYX.SC.Y.0086.000000T0000Z-211218T1200Z/ /O.NEW.KGYX.SC.Y.0087.211219T0200Z-211219T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 710 AM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 PM EST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt tonight, becming north on Sunday and seas 2 to 5 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 9 PM this evening to 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-190215- /O.EXP.KGYX.SC.Y.0085.000000T0000Z-211218T1200Z/ /O.NEW.KGYX.SC.Y.0087.211219T0200Z-211219T2200Z/ Penobscot Bay- 710 AM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 PM EST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt tonight, becoming north on Sunday and seas 1 to 3 ft expected. * WHERE...Penobscot Bay. * WHEN...From 9 PM this evening to 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-190215- /O.NEW.KGYX.SC.Y.0087.211219T0200Z-211219T2200Z/ Casco Bay- 710 AM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 PM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt tonight, becoming north on Sunday and seas 1 to 3 ft expected. * WHERE...Casco Bay. * WHEN...From 9 PM this evening to 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
999 WHUS71 KGYX 181212 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 712 AM EST Sat Dec 18 2021 ANZ150>154-190215- /O.CON.KGYX.SC.Y.0087.211219T0200Z-211219T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 712 AM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 PM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt tonight, becoming north on Sunday and seas 2 to 5 ft expected except 1 to 3 ft in the bays. * WHERE...Casco Bay. * WHEN...From 9 PM this evening to 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
197 WHUS71 KGYX 181957 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 257 PM EST Sat Dec 18 2021 ANZ150>154-191000- /O.EXT.KGYX.SC.Y.0087.211219T0200Z-211220T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 257 PM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 9 PM this evening to 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
504 WHUS71 KGYX 190319 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1019 PM EST Sat Dec 18 2021 ANZ150>154-191730- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1019 PM EST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
975 WHUS71 KGYX 190834 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 334 AM EST Sun Dec 19 2021 ANZ151-153-192245- /O.EXT.KGYX.SC.Y.0087.000000T0000Z-211220T0300Z/ Penobscot Bay-Casco Bay- 334 AM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 3 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-192245- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 334 AM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
215 WHUS71 KGYX 191750 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1250 PM EST Sun Dec 19 2021 ANZ150-152-154-200800- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1250 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-200300- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T0300Z/ Penobscot Bay-Casco Bay- 1250 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 4 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
461 WHUS71 KGYX 192009 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 309 PM EST Sun Dec 19 2021 ANZ150-152-154-201015- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 309 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-200300- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T0300Z/ Penobscot Bay-Casco Bay- 309 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
876 WHUS71 KGYX 200252 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 952 PM EST Sun Dec 19 2021 ANZ151-153-200900- /O.EXT.KGYX.SC.Y.0087.000000T0000Z-211220T0900Z/ Penobscot Bay-Casco Bay- 952 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-201200- /O.CON.KGYX.SC.Y.0087.000000T0000Z-211220T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 952 PM EST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
704 WHUS71 KGYX 200754 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 254 AM EST Mon Dec 20 2021 ANZ150-152-154-202200- /O.CAN.KGYX.SC.Y.0087.000000T0000Z-211220T1200Z/ /O.NEW.KGYX.GL.W.0037.211221T0300Z-211221T1500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 254 AM EST Mon Dec 20 2021 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 10 PM this evening to 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-200900- /O.CAN.KGYX.SC.Y.0087.000000T0000Z-211220T0900Z/ Penobscot Bay-Casco Bay- 254 AM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds will drop below SCA criteria over the next hour. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 5:46 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Dec 18, 5:46 AM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Gray ME
546 AM EST Sat Dec 18 2021
.SYNOPSIS...
Low pressure will exit the Ohio River Valley today. A secondary
area of low pressure will form over Long Island New York this
evening before shifting east. This will bring moderate to heavy
snowfall to portions of western Maine and New Hampshire. A
large swath of 4 to 7 inches is expected by early Sunday. High
pressure follows for early next week but relatively little cold
air is in sight. Temperatures will remain near normal into
midweek.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Update...
Have updated the forecast based on latest mesoscale models and
observations. Temperatures continue to run mostly in the 30s
across the forecast area early this morning as precipitation
develops in New York and Pennsylvania. Surface dew points were
running mainly in the teens with soundings indicating there will
be room for evaporation cooling today. Surface dew points were
running somewhat higher however in far southwestern New
Hampshire.
Have made minor adjustments to winds and pops for today.
Prev Disc...
Clouds will lower and thicken today as low pressure exits out
of the Ohio River Valley. The 00Z model suite remains in
relatively good agreement spreading snow across the region from
southwest to northeast today bringing the first widespread
snowfall of the season.
Mild conditions will continue in the lowest layers of the
atmosphere, especially over southernmost New Hampshire and the
immediate coastline where a coastal front will organize.
However, dew point values continue to fall as dry air pushes
into northern New England. Despite daytime temperatures in the
30s across the region, a wet bulbing effect will occur with the
onset of precipitation.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
A secondary area of low pressure develops over Long Island New
York tonight allowing most of the precipitation to continue in
the form of snow. Nevertheless, some warm air may make it into
southern most New Hampshire and coastal Maine to bring the
precipitation to a period of rain or possibly rain and sleet
mixture as noted by the latest 3 KM Nam, HRRR and other high
resolution guidance. This potential brief changeover is
reflected in the storm total grid where lower values in snowfall
amounts can be found along and near the New hampshire and
Massachusetts state lines as well as portions of the Seacoast.
In general, we are still expecting 4 to 7 inches of snowfall
across much of the warning area, which is buffeted by Winter
Weather Advisories.
Low pressure begins to move out to sea Sunday, with the
precipitation possibly ending as a brief period of snizzle with
-FZDZ or -DZ. Winds will begin to back from the northeast to the
northwest with increased mixing potential during the day with
afternoon high temperatures topping out in the 30s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
In the wake of a departing area of low pressure a rather quiet
weather pattern sets up for the extended forecast period. High
pressure stretching from southern Canada to the Ohio Valley
pushes east Sunday Night and Monday resulting in dry conditions
with slightly below normal temperatures. Behind the high the
flow briefly turns to the southwest resulting moderating
temperatures to near normal levels Monday Night and Tuesday. A
cold front will cross the region during Tuesday follow by high
pressure Tuesday Night and Wednesday. A few upslope snow showers
are possible but otherwise dry conditions are expected through
Midday Wednesday. Wednesday afternoon and night a weak clipper
low quickly approaches and passes just north of the area while
at the same time an ocean storm will pass east of the area. The
resulting troughiness between these 2 systems may result in some
snow shower activity Wednesday afternoon into the evening.
Other than a few upslope snow showers, Thursday and Friday
should be dry as high pressure builds over the area. A warm
front will begin to approach from the west late in the day
Friday.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Short Term...Conditions will be lowering to IFR this afternoon
with areas of LIFR developing tonight in low ceilings and snow.
Conditions gradually improve during the day Sunday as a
downsloping northwesterly wind develop across the region.
Long Term...South of the Mountains, mainly VFR to MVFR through the
period. Over the mountains up-slope snow showers from time to time
may result in localized areas of IFR.
&&
.MARINE...
Short Term...Have issued SCAs for tonight into Sunday as winds
will be in the 15 to 25 kt range. Have lowered SCAs for this
morning as the northwesterly gradient slackens across the
region.
Long Term...SCA Wind Gusts from the NW and SCA waves Sunday
Night behind departing low pressure. SCA conditions possible
over the outer waters ahead and behind an approaching cold front
late Monday Night through Tuesday Night.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 1 PM this afternoon to 11 AM EST
Sunday for MEZ007-008-012-013-018>020-023-024-033.
Winter Weather Advisory from 3 PM this afternoon to 1 PM EST
Sunday for MEZ009-014-021-022-025>028.
NH...Winter Storm Warning from 1 PM this afternoon to 11 AM EST
Sunday for NHZ001>013-015.
Winter Weather Advisory from 1 PM this afternoon to 11 AM EST
Sunday for NHZ014.
MARINE...Small Craft Advisory from 9 PM this evening to 5 PM EST Sunday
for ANZ150>154.
&&
NEAR/SHORT TERM...Cannon
LONG TERM...LulofsHazardous weather outlook, Dec 18, 3:38 AM EST, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 338 AM EST Sat Dec 18 2021 MEZ007-008-012-013-018>020-023-024-033-NHZ001>013-015-190845- Northern Oxford-Northern Franklin-Southern Oxford-Southern Franklin- Interior York-Central Interior Cumberland-Androscoggin-Coastal York- Coastal Cumberland-Interior Cumberland Highlands-Northern Coos- Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 338 AM EST Sat Dec 18 2021 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 AM EST SUNDAY... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025-190845- Sagadahoc- 338 AM EST Sat Dec 18 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 PM EST SUNDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ014-190845- Coastal Rockingham- 338 AM EST Sat Dec 18 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 AM EST SUNDAY... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ009-014-021-022-026>028-190845- Central Somerset-Southern Somerset-Kennebec-Interior Waldo-Lincoln- Knox-Coastal Waldo- 338 AM EST Sat Dec 18 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 PM EST SUNDAY... This Hazardous Weather Outlook is for south central Maine and west central Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-190845- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 338 AM EST Sat Dec 18 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.